Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Discharge with odor and feeling very nauseating with chest pain. Are they symptoms of pregnancy ?

After having sex for an hr or so when my partner and I fell adleep the next morning he told me when he pulled out the condom wasnt on him its been 6 days and now Im having a discharge with some odor and I feel kinda shaky and verry nauseatious with some chest pain and dizzuness I went to the er they did a quick look and said they didnt c anything but it wasnt on him or the bed im a 30 yr old mother im 5ft 10 and 230 lbs ive had 3 c sectipns amd a tubeligation and I have massive ammounts of scar tissue bed so what ahould I do im verry worried
Asked On : Thu, 21 Jul 2011
Answers:  2 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
If the condom has remained inside your vagina the it should be there and the foul smell and discharge may be due to infection in vagina.Please visit a Gynaecologist who will do an internal examination with a speculum and possibly remove the condom if it is present inside.Also after examination she will give you some medicines and antibiotics to control the infection and then the discharge will stop.So please consult a Gynaec immediately.
Answered: Thu, 21 Jul 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to HealthcareMagic Forum.

You should be seeing a Gynecologist at the earliest and get yourself examined to rule out if you have a Pelvic Inflammatory Disease (PID) as your symptoms suggest this. It is highly unlikely that is codom is left inside your vagina for such a long time.

See your Doctor at the earliest, once the diagnosis is confirmed, the treatment will depend upon the cause. You will require antibiotics and antifungal drugs.

Also get your Blood Pressure tested.

Stick to your treatment plan and go for regular follow up.

Wish you Good Health.

Take Care.
Answered: Thu, 21 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor